# SDR USAASB00020

- Difficulty date: January 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 20676315153
- Part serial: 7141
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NAS - FLT 1166 - UPON DESCENT INTO NAS, AT APPROXIMATELY 5,000 FT, CREW EXPERIENCED A TERRAIN WARNING FROM THE GPWS.  CAPTAINS RADIO ALTIMETER INDICATED 1,000 FT.  CAPTAIN PERFORMED EVASIVE MANEUVER, MAXIMUM THRUST NOSE UP CLIMB TO STICK SHAKER, AND LEVELED OFF AT 8,000 FT.  CAPTAINS RADIO ALTIMETER INDICATED 1,000 FT FOR AT LEAST 1,000 FT OF CLIMB.  TERRAIN WARNING STOPPED AT ABOUT SAME TIME.  FLIGHT MADE ANOTHER APPROACH TO NAS, THEN LANDED SAFELY WITHOUT FURTHER INCIDENT.  (M)CAPT''S LOW RANGE RADIO ALTIMETER, T/R REPLACED.  (M)
